# SDR HEEA0011116

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 7100 · Powerplant System
- Part: Vane Ring Assy
- Part number: 3029051
- Condition: Cracked
- Location: Power Plant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE RING ASSY CRACKED BEYOND LIMITS.
